Cosymmetry preserving finite-difference methods for convection equations in a porous medium


Karasozen B. , Tsybulin V.

APPLIED NUMERICAL MATHEMATICS, vol.55, no.1, pp.69-82, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.apnum.2004.10.008
  • Title of Journal : APPLIED NUMERICAL MATHEMATICS
  • Page Numbers: pp.69-82

Abstract

The finite-difference discretizations for the planar problem of natural convection of incompressible fluid in a porous medium which preserve the cosymmetry property and discrete symmetries are presented. The equations in stream function and temperature are computed using staggered and non-staggered schemes in uniform and nonuniform rectangular grids. (c) 2004 IMACS. Published by Elsevier B.V. All rights reserved.